# SDR 08FDEA00458

- Difficulty date: February 15, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 49,174 hours, 15,422 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AFA32043
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPARTMENT, AFT SECTION, LT SIDE AT STA 1741, THE O/B PANEL NR 281 FE (ORANGE) (MARKED AS "14L") IS DELAMINATED AND HAS TWO SMALL PUNCTURES.  FABRICATED NEW FLOOR PANEL 281FE, POTTED EDGE, COMPLETED CURE AND SANDED EDGE POTTING.  INSTALLED INSERTS, APPLIED NON-SKID AND PART MARKED PANEL IAW SRZ -  005 REV F.  INSTALLED FLOOR PANEL IAW DC-10-30 SRM 51-31-01 VOL II.
